Abo Bibliothek: Guest
Digitales Portal Digitale Bibliothek eBooks Zeitschriften Referenzen und Berichte Forschungssammlungen
Journal of Automation and Information Sciences
SJR: 0.238 SNIP: 0.464 CiteScore™: 0.27

ISSN Druckformat: 1064-2315
ISSN Online: 2163-9337

Volumes:
Volumen 51, 2019 Volumen 50, 2018 Volumen 49, 2017 Volumen 48, 2016 Volumen 47, 2015 Volumen 46, 2014 Volumen 45, 2013 Volumen 44, 2012 Volumen 43, 2011 Volumen 42, 2010 Volumen 41, 2009 Volumen 40, 2008 Volumen 39, 2007 Volumen 38, 2006 Volumen 37, 2005 Volumen 36, 2004 Volumen 35, 2003 Volumen 34, 2002 Volumen 33, 2001 Volumen 32, 2000 Volumen 31, 1999 Volumen 30, 1998 Volumen 29, 1997 Volumen 28, 1996

Journal of Automation and Information Sciences

Ausgabe kaufen $221.00 Volumen 32, 2000 Ausgabe 12

DOI: 10.1615/JAutomatInfScien.v32.i12

Inhaltsverzeichnis:

Some Constructions of Extension of Game Problems with Information Discrimination
Alexander G. Chentsov, Dmitriy V. Khlopin
pages 1-11
DOI: 10.1615/JAutomatInfScien.v32.i12.10
On Synthesis of Stabilizing Controllers Using Linear Matrix Inequalities
Vladimir B. Larin
pages 12-17
DOI: 10.1615/JAutomatInfScien.v32.i12.20
Linear Differential Games with Simple Matrices and Integral Constraints
Irina L. Ryzhkova
pages 18-22
DOI: 10.1615/JAutomatInfScien.v32.i12.30
Control of Pseudo-Hyperbolic Systems by Concentrated Impacts
Ivan I. Lyashko, Sergey I. Lyashko, Vladimir V. Semenov
pages 23-36
DOI: 10.1615/JAutomatInfScien.v32.i12.40
Instability Region of Current Plasma of Denseness Variable Profile
Boris N. Lyashenko
pages 37-42
DOI: 10.1615/JAutomatInfScien.v32.i12.50
Minimax Estimation for Solutions of Transmissions Problems for Elliptic Equations under Absence of Information about Conjugating Conditions
Yuriy K. Podlipenko, Amer Mansor Dababneh
pages 43-59
DOI: 10.1615/JAutomatInfScien.v32.i12.60
Fuzzy Ellipsoidal State Observer of Reduced Order
Nataliya N. Kussul
pages 60-68
DOI: 10.1615/JAutomatInfScien.v32.i12.70
Mean Square Approximation of Solutions of Stochastic Differential Equations Using Legendre's Polynomials
Dmitriy F. Kuznetsov
pages 69-86
DOI: 10.1615/JAutomatInfScien.v32.i12.80
Asymptotic Solution of Control Problem of a Standard System with Variable Delay
Vitaliy P. Joltikov, Vladislav V. Efendiev
pages 87-92
DOI: 10.1615/JAutomatInfScien.v32.i12.90